# SDR UIEA2023071000738

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FASTENER HOLE OF TENSION TIE AFT CHANNEL STA 760 RH SIDE( 1. REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0, REV 97. 2. PERFORM EI T2023A53M-1450, REV 0 SEQUENCE A. 3. REINSTALL FASTENERS IAW SRM 51-40-02-0G-0, REV 97 AND DWG 14241023, SHEET 13 REV A. 4. ACCOMPLISHED EI T2023A53M-1450, SEQUENCE A REV 1. 5. JOB COMPLETED AND CONDITION CHECK NORMAL. )
